English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Krylov-Subspace Based Model Reduction of Nonlinear Circuit Models using Bilinear and Quadratic-Linear Approximations

Benner, P., & Breiten, T. (2012). Krylov-Subspace Based Model Reduction of Nonlinear Circuit Models using Bilinear and Quadratic-Linear Approximations. In M. Günther, A. Bartel, M. Brunk, S. Schöps, & M. Striebel (Eds.), Progress in Industrial Mathematics at ECMI 2010 (pp. 153-159). Berlin: Springer.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Breiten, Tobias1, 2, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738143              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 576235
DOI: 10.1007/978-3-642-25100-9_18
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Progress in Industrial Mathematics at ECMI 2010
Source Genre: Book
 Creator(s):
Günther, M., Editor
Bartel, A., Editor
Brunk, M., Editor
Schöps, S., Editor
Striebel, M., Editor
Affiliations:
-
Publ. Info: Berlin : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 153 - 159 Identifier: ISBN: 978-3-642-25099-6

Source 2

show
hide
Title: Mathematics in Industry / The European Consortium for Mathematics in Industry
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 Sequence Number: - Start / End Page: - Identifier: -